# SDR HALA2016091300351

- Difficulty date: September 13, 2016
- Submitted: September 14, 2016
- Operation: Air carrier
- Aircraft: N581HA
- Make and model: Boeing 767-33A
- Aircraft serial: 28141
- Aircraft time: 55,255 hours, 10,085 cycles
- System (JASC): 2797 · Flight Control System Wiring
- Part: Connector
- Condition: Damaged
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

AILERON LOCKOUT EICAS MESSAGE ON CLIMB AT 12000 FEET AND 290KT.  AIL LOCK LIGHT ON OVERHEAD PANEL.  FOUND RT AILERON LOCK ACTUATOR FSEU FAULT BALL ON LEFT SAM. FOUND PIN B12, CONNECTOR D665B OF L SAM PUSHED BACK.  REINSERTED PIN, SECURITY CHECK OK.  CONTINUITY CHECK BETWEEN L & R SAM AND L & R AILERON LOCKOUT ACT, NO FAULTS. OPS CHECK GOOD IAW AMM 27-11-44. OK FOR SERVICE.
